# SDR AUS20040177

- Difficulty date: March 8, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM567B24
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0002687
- Condition: Faulty
- Location: Flt Management
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) DUEL FLIGHT MANAGEMENT COMPUTER (FMC) FAILURE. INVESTIGATION FOUND THAT BOTH FMCS EXPERIENCED A RESTART DUE TO AN UNHANDLED SOFTWARE EXCEPTION (SOFTWARE PROGRAM ERROR).
